# SDR ASOA201000976

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 19,503 hours, 16,848 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01201
- Condition: Failed
- Location: Flt Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT SPOILERONS CAUTION MESSAGE FLT SPOILERS CAUTION MESSAGE AND INBD GROUND SPOILER FAULT MESSAGE IN FLIGHT.   (EMERGENCY DECLARED) CX FOUND SECU 2 MODULE B TO HAVE MULTIPLE FAULTS IN THE FAULT LOG. R & R RELAY K4CN IAW AMM 20-42-00. R & R NR 2 SECU IAW AMM 27-61-05. FUNCTIONAL & OPS TESTS GOOD IAW AMM SUBTASK 27-61-05-710-001. (CLOSED)
